# SDR CA990219001

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Propeller: Rotol R333482F12
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Corroded
- Location: Downlock
- Part time: 15,348 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR REQUIRED SEVERAL CYCLES TO GET DOWN AND LOCK INDICATION.  WIRE CONNECTION AT DOWNLOCK SWITCH FOUND CORRODED.
